# SDR AALA202212144941

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 79,931 hours, 31,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT BULB OUT IN AFT CEILING MOUNTED EMERGENCY EXIT LIGHT.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-11.
